# SDR AALA20060590

- Difficulty date: August 20, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHT AT RIGHT HAND OVERWING FORWARD HATCH INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHT AT RIGHT HAND OVERWING FORWARD HATCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
